# SDR QXEA2022030400103

- Difficulty date: March 4, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 21,048 hours, 22,674 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REFLECTIVE FLOOR TRIM AND TRACKING IN FRONT OF 2E+2D LOOSE. REMOVED FROM SERVICE. RESECURED CARPET AT 2E/D IAW Q400 MCN NO: 625721-1 ISSUE NO: 6. FOUND REFLECTIVE FLOOR TRIM TO BE OK. AIRCRAFT RETURNED TO SERVICE.
